Volume 14,Issue 1,1994 Table of Contents

   
Other Issues:  
  

目录

Pseudospectral-Finite Difference Metliod forThree-Dimensional Vorticity Equation with BilaterallyPeriodic Boundary Conditions
  Guo Bengu and Xiong yueshan
  1994,14(1):1-23 [Abstract(1891)]  [View PDF]
  
Radicals of Gronp G-graded Γ-rings
  Guo Lingzhong and Fan Fusheng
  1994,14(1):24 [Abstract(772)]  [View PDF]
  
Positive Semidefinite Partitioned Matrices and a LinearMatrix Eqnation and its Inverse Problem
  Li Jiongsheng
  1994,14(1):25-34 [Abstract(1514)]  [View PDF]
  
Weak Exponent of Irreducible matrices
  Liu Bolian
  1994,14(1):35-41 [Abstract(1398)]  [View PDF]
  
ome Conditions for Near-ring to Be Near-field
  Wei Zongxuan
  1994,14(1):42-44 [Abstract(797)]  [View PDF]
  
Uniformly Valid Expansions of Soiutions to NonlinearSingiilarly Perturbed Boundary Value Problems
  Dong Yujun,Zou Erxin and Yin Chenglong
  1994,14(1):45-50 [Abstract(903)]  [View PDF]
  
The Existence of Local Times and Occnpation Times forOrnstein- Uhlenbeck Type Markov Processes
  Wang Yongjin
  1994,14(1):51-56 [Abstract(1066)]  [View PDF]
  
On Semicommutative Rings and Strongly Regnlar Rings
  Du Xianneng
  1994,14(1):57-60 [Abstract(1028)]  [View PDF]
  
On the Problem of Ascending SubgraphDecompositions into Matchings
  Chen Huaitang
  1994,14(1):61-64 [Abstract(930)]  [View PDF]
  
A Functor on the Category
  Liu Yuren
  1994,14(1):65-68 [Abstract(1013)]  [View PDF]
  
逆半群的基本矩形带的同余完备性
  汪立民
  1994,14(1):69-72 [Abstract(804)]  [View PDF]
  
A Minimal Value of Determinant of Positive Definite Self-Conjuate Matrices and Improvements of the Hadamard Inequality
  LiuJianzhou
  1994,14(1):73-78 [Abstract(1134)]  [View PDF]
  
Some Notes on Subordination
  Yang Dinggong
  1994,14(1):79-82 [Abstract(926)]  [View PDF]
  
Tensor Products of K-f Rings
  Zhou Wei
  1994,14(1):83-87 [Abstract(845)]  [View PDF]
  
可平面图完备色数唯一性问题
  赵克文
  1994,14(1):88 [Abstract(759)]  [View PDF]
  
On the Closeness and Connectedness of the Set of Efficient Points
  Fu Wantao
  1994,14(1):89-96 [Abstract(884)]  [View PDF]
  
Banach Reducibility of Operator Weighted Shifts
  Li Juexian
  1994,14(1):97-100 [Abstract(903)]  [View PDF]
  
Fixed Point Index of Set-Valued Mappings with Application on Variational Inequalithies
  Zhang Shisheng and Zhang Congjun
  1994,14(1):101-104 [Abstract(1143)]  [View PDF]
  
Nonlinear Elliptical Haseman Boundary Value Problem
  Li Shengxun and Huang Sha
  1994,14(1):105-110 [Abstract(907)]  [View PDF]
  
Existenceof Positive Solutionsfor Fourth Orderand General Even Order Singular Boundary Value Problems
  Yang Zuodong,Cai Xinkuan,Guo Zongming and Wang Yuan
  1994,14(1):111-117 [Abstract(1105)]  [View PDF]
  
On the Uniqueness of Limit Cycle of System(E):x=ψ(y),y=-g(x)-f(x)y
  Suo Guangjian and Chen Xiudong
  1994,14(1):118-120 [Abstract(920)]  [View PDF]
  
Blow-up of Solutions of Nonlinear HyPerbolic Equations
  Yang Jiaxin and Zhang Yaoming
  1994,14(1):121-124 [Abstract(928)]  [View PDF]
  
The Deficency of Bernstein Po1ynomials for Piecewise Quadratic Functions over Triangles
  Wu Hongyi
  1994,14(1):125-128 [Abstract(1041)]  [View PDF]
  
The Lp-Approximation by Modified Durrmeyer-Bernstein Operators
  Chen Wenzhong and Gu Simao
  1994,14(1):129-134 [Abstract(890)]  [View PDF]
  
Bernstein-Markov Inequality in Different Weighted-L2 Spaces and its Best Possible Constant(Ⅱ)
  Min Guohua
  1994,14(1):135-138 [Abstract(894)]  [View PDF]
  
A Necessary and Suffcient Condition for Strong and Weak Convergence of Solutions of Nonlinear Volterra Integral Equations in Banach Spaces
  You Zaoyong and Jiang Yaolin
  1994,14(1):139-144 [Abstract(1426)]  [View PDF]
  
Probabnility Contractors with Nonlinear Majorant Functions
  Zeng Wenzhi
  1994,14(1):145-148 [Abstract(853)]  [View PDF]
  
Note on the Paper"Periodic Solutions of Generalized Lienard Equations"
  Yu Jianshe and Huang Lihong
  1994,14(1):149-152 [Abstract(833)]  [View PDF]
  
关于Sikkema-Bernstein算子的导数逼近
  徐淳宁,何甲兴
  1994,14(1):153-154 [Abstract(762)]  [View PDF]
  
非线性变分不等式近似解的弱收敛性
  任一强
  1994,14(1):155-156 [Abstract(722)]  [View PDF]
  
高维单形二面角的正弦定理及平分面的两个不等式
  冷岗松
  1994,14(1):157-158 [Abstract(785)]  [View PDF]